Deep relief gel 50g消炎凝胶 (有效缓解风湿性疼痛、肌肉酸痛、疼痛和肿胀)

Deep relief gel 50g消炎凝胶 (有效缓解风湿性疼痛、肌肉酸痛、疼痛和肿胀)

常规价格
£5.99
销售价格
£5.99
常规价格
售罄
单价
单价 
含税

Deep Relief 是一种透明的无色凝胶,含有布洛芬 (5%) 和左薄荷脑 (3%)。

Deep Relief 可有效缓解:

    • 风湿痛
    • 肌肉酸痛
    • 痛苦
    • 菌株
    • 扭伤
    • 背痛
    • 运动损伤

双重作用配方允许活性成分通过皮肤快速和集中吸收,直接到疼痛点。
布洛芬是一组称为非甾体抗炎药的药物之一,可提供有效的持续疼痛缓解并减少炎症和肿胀。

左薄荷脑作为一种抗刺激剂,可提供立即舒缓的感觉以平息疼痛。这种组合的结果是立即缓解疼痛,持续数小时。

 

适用于

12 岁及以上的成人和儿童

 年龄限制

您必须年满 16 岁才能购买此产品。

如何使用

 对于成人和 12 岁以上的儿童:

 

  • 将凝胶作为薄层涂抹在受影响的区域上。
  • 对于每个应用程序,使用约 1-4 厘米。
  • 轻轻按摩直到凝胶被吸收。你会注意到一种刺痛的感觉。
  • 每天最多重复这些步骤 3 次,但不要再重复了。(重复频率不要超过每 4 小时一次。)
  • 除非对待双手,使用后请务必洗手。
  • 盖紧盖子。

 危险和注意事项

如果出现以下情况,请勿使用该产品:

  • 您对布洛芬、阿司匹林或 Deep Relief 中的任何成分过敏。
  • 你有哮喘,知道阿司匹林或非甾体抗炎药
  • 可能导致哮喘发作、鼻炎、瘙痒或皮疹。
  • 你怀孕了或认为你可能怀孕了。

不适用于以下区域:
嘴唇、鼻孔、眼睛、生殖器或肛门区域、粘膜、破损或发炎的皮肤。如果这种情况意外发生,请使用大量清水。

在下列情况下使用前请咨询医生或药剂师:
    • 药物或化妆品引起的过敏症状史(如皮疹/瘙痒等)。
    • 如果你有肾脏问题。
    • 如果您正在服用阿司匹林或任何其他药物。
    • 您是一位正在哺乳的母亲。

使用前的注意事项
  • 请注意超过规定的剂量。
  • 请勿用于 12 岁以下的儿童。
  • 如果出现严重情况或出现任何不良影响,请咨询您的医生。


防范措施

    • 这是一种药;如果您有潜在的医疗状况、正在服用任何其他药物或补充疗法,或者症状持续存在,请咨询您的医生或药剂师。

    • 如果您正在哺乳、怀孕、计划怀孕或患有过敏症,请在使用前征求意见。

  • 将所有药物放在儿童接触不到的地方。

 

有效成分

布洛芬和左薄荷脑。

原料

活性成分:布洛芬 (5%) 和左薄荷脑 (3%)。

还包含:丙二醇、卡波姆、二异丙醇胺、乙醇和水。

 

Deep Relief Gel is a fast-acting pain relief gel that helps to relieve inflammation while easing aches and pains. Ideal for those who need relief from muscular pain that will go right to the source. Deep Relief Gel comes in 30g, 50g, and 100g tubes.



What kinds of pain can this gel help to relieve?
Deep Relief Gel can be used to relieve many different kinds of aches and pains, as it can be used in most areas of the body as an effective pain relief. Some of the most common uses for this product include:

Muscular aches, pains, and swellings
Rheumatic pain (in muscles, joints, tendons, or bones)
Sprains
Strains
Sports injuries


How will this gel work to relieve my pain?
Deep Relief Gel contains the active ingredients ibuprofen and levomenthol, which work together to ease pain and swelling. Ibuprofen is part of a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs, or NSAIDs, which work to relieve pain while reducing swelling and inflammation. Levomenthol provides a soothing sensation, which helps to ease pain.



How to use Deep Relief Gel
Before using this product for the first time, use sparingly on a small area of skin to test it. Apply 1 – 4cm of Deep Relief Gel, enough to form a thin layer over the affected area, and gently rub into the skin until it is absorbed. Do this up to 3 times a day, as required to relieve pain or swelling, leaving at least 4 hours between applications. Wash your hands immediately after use, unless you are treating your hands.

Deep Relief Gel is not suitable for use on children under the age of 12. Do not use this product if you are allergic to ibuprofen, menthol, aspirin or any other NSAIDs, or any of the other listed ingredients. For external use only, avoid contact with eyes, lips, nostrils, genital or anal areas, or any other sensitive areas. Deep Relief Gel is not suitable for use on broken, infected, or inflamed skin, and should not be used in the same area as other medicines put on the skin. Do not use this product if you are more than 6 months pregnant. Speak to your doctor before using Deep Relief Gel if you:

Have ever had allergic skin conditions caused by medicines or cosmetics
Have ever had kidney problems
Have ever had stomach ulcers
Are pregnant or think you might be pregnant
Are having problems with fertility or are having fertility treatment.
Deep Relief Gel can interact with different medicines, for a list of which medicines should not be used at the same time as this product, please read the patient information leaflet.



Does this product have side effects?
Like all medicines, Deep Relief Gel can have side effects, although not everyone will get them. These side effects include:

Unexplained wheezing
Shortness of breath
Blisters or a rash on the skin
Itching, redness, or unexplained bruising of the skin
Swelling of facial features, e.g. mouth, tongue, etc.
Stomach pains or indigestion
Kidney problems if you have kidney disease
If you experience these or any other side effects while using Deep Relief Gel, stop use and speak to your doctor or pharmacist straight away.

Language
English
Open drop down